# SDR SCNA20170518066

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 500I+15"-520, LBL 24, SEAT TRACK CENTER GOUGED. REMOVED GOUGE ON CENTER OF SEAT TRACK LBL 24 STA 500 I+15"-520. SEAT TRACK REPAIRED FROM STA 500H+10"-520.
